Conditions for the existence of the Green's function of a boundary value problem
Differencialʹnye uravneniâ, Tome 2 (1966) no. 9, pp. 1184-1192
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_9_a5,
author = {V. A. Churikov},
title = {Conditions for the existence of the {Green's} function of a boundary value problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1184--1192},
year = {1966},
volume = {2},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_9_a5/}
}
V. A. Churikov. Conditions for the existence of the Green's function of a boundary value problem. Differencialʹnye uravneniâ, Tome 2 (1966) no. 9, pp. 1184-1192. http://geodesic.mathdoc.fr/item/DE_1966_2_9_a5/